# SDR DALA2021110106728

- Difficulty date: October 29, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 62,382 hours, 8,095 cycles
- System (JASC): 3251 · Steering Unit
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3320 WHEEL N/W STRG FAULT AFTER GEAR DOWN INDICATION CAME AFTER 350 AGL NWS SWITCH CYCLED OFF/ON AND NWS NORMAL. HAD NO NOSEWHEEL STEERING UNTIL SWITCH WAS CYCLED OFF THEN ON. CORRECTIVE ACTION: FOUND NWS SERVO VALVE FAULT. R&R NWS HYDRAULIC BLOCK. AS A PRECAUTION, R&R NWS ELECTRICAL BOX. (8350606)
